# SDR COMA0260264

- Difficulty date: April 16, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 2,862 hours, 2,400 cycles
- System (JASC): 3150 · Central Warning
- Part: Weu
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLIGHT 5910 T/O ABORTED AT 95 KTS.C/W RTO INSPECTION
